# SDR ORJA9643

- Difficulty date: July 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902RA
- Make and model: Doug MD-90-30
- Aircraft serial: 53490
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Interlock Switch
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH TO SAN JOSE, NO NOSE GEAR GREEN LIGHT.  NLG INDICATOR INDICATED DOWN AND LOCKED.  REMOVED AND REPLACED NOSE LANDING GEAR INTERLOCK SWITCH IAW MM 32-61-02.  OPS CHECK GOOD.  (M)
